MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT SZ3, 13MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in-person site visit with ubarmin hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.On 28-nov-2023 updates to the excel listing were provided.This patient was implanted with a cr tibial insert sz 3, 13mm (cat# 200-23-13 / serial# (b)(6) on (b)(6) 2004.Patient was revised on (b)(6) 2023 approximately 18.50 years post implant.There was no bone defect in femur.Patient had a aori 2a medial plateau defect.Patient was revised to competitor¿s devices.No additional details are available at this time.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of osteolysis and prosthesis wear after 18 years of implantation.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the device(s) were not available for evaluation and pre-revision radiographs were not provided.
 
Additional Manufacturer Narrative
Correction: h6.
 
Additional Manufacturer Narrative
Correction: h6.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were updated: h6 findings (wear problem removed), conclusions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h3, h6.H3: the revision reported was likely the result of insert prosthesis wear over the course of 18 years.Possible causes for polyethylene wear observed may include high contact stresses during knee flexion, third body wear, patient-related conditions, instability or any combination of these possibilities.However, these possible causes cannot be confirmed as the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h4.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18332489
Report Number1038671-2023-02989
Device Sequence Number6712402
Product Code JWH
UDI-Device Identifier10885862040268
UDI-Public10885862040268
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2007
Device Model NumberCR TIBIAL INSERT SZ3, 13MM
Device Catalogue Number200-23-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/27/2024
Not provided
06/21/2024
11/05/2024
06/25/2025
08/12/2025
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date06/11/2024
06/24/2024
06/26/2024
12/03/2024
07/15/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown